Jump to content
Mental Support Community

Recommended Posts

So I was on .5mg of risperidone and 100mg of sertraline, but I was having some side effects. The risperidone caused me to gain a lot of weight and the sertraline um... decreased libido. I was rlly unhappy with this and complained to my psychiatrist. She switched me to 1mg Guanfacine and 50mg sertraline. So my problem is that 2 days after I started, I started having dry mouth (a side effect of guanfacine apparently) and I had an anxiety attack bc I was afraid I was getting diabetes. I've gotten over that but I still have dry mouth and have been feeling a lot more anxious than I used to before switching. I'm really not happy with how I'm feeling (the dry mouth sucks and I hate it and having an anxiety attack for a week isn't fun either) I fear that the dry mouth side effect will never go away and I'm also scared that Ill never find a medicine that'll help me or that I'll have to go back on risperidone (bc again, weight gain is not what I need) please help me, thanks!

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...
×
×
  • Create New...